# SDR FDEA2020070841454

- Difficulty date: May 4, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7038501
- Condition: Corroded
- Location: Bs 1956
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT APPROX STA 1956 RBL 45 LONGERON/STRINGER  EXFOLIATED (MARKED) REPAIRED LONGERON AGA7038-501 PER EA # 1-5310-T0354242 .
